Armenian Journal of Mathematics

Items where Subject is "41-xx Approximations and expansions"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 14.

Valdete, Loku and Naim, Braha (2017) Tauberian Theorems by Weighted Summability Method. Armenian Journal of Mathematics, 9 (1). pp. 35-42. ISSN 1829-1163

Bakaryan, Tigran (2016) On a Convergence of the Modified Fourier-Pade Approximations. Armenian Journal of Mathematics, 8 (2). pp. 120-144. ISSN 1829-1163

Poghosyan, Lusine (2015) Asymptotic Estimates for Quasi-Periodic Type Interpolations. PhD thesis, Institute of Mathematics.

Nersessian, Anry (2014) An Economical Method for Compression of Fourier Cosine Transformations. Armenian Journal of Mathematics, 6 (1). pp. 1-15. ISSN 1829-1163

Poghosyan, Lusine (2014) Erratum for "Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections" [Armen. J. Math. 5(2) 2013, 123--138]. Armenian Journal of Mathematics, 6 (1). p. 42. ISSN 1829-1163

Poghosyan, Lusine (2013) Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections. Armenian Journal of Mathematics, 5 (2). pp. 123-138. ISSN 1829-1163

Poghosyan, Arnak (2013) On a pointwise convergence of trigonometric interpolations with shifted nodes. Armenian Journal of Mathematics, 5 (2). pp. 105-122. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade interpolation. Armenian Journal of Mathematics, 5 (1). pp. 1-25. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade approximation. Armenian Journal of Mathematics, 4 (2). pp. 49-79. ISSN 1829-1163

Poghosyan, Arnak (2013) On some optimizations of trigonometric interpolation using Fourier discrete coefficients. Armenian Journal of Mathematics, 4 (2). pp. 80-97. ISSN 1829-1163

Nersessian, Anry (2011) Convergence acceleration of Fourier series revisited. Armenian Journal of Mathematics, 3 (4). pp. 152-161. ISSN 1829-1163

Gogyan, S. (2009) Nonlinear approximation in L^1[0,1] with respect to the Haar system. PhD thesis, Institute of Mathematics.

Nersessian, Anry and Poghosyan, Arnak (2008) The Convergence Acceleration of Two-Dimensional Fourier Interpolation. Armenian Journal of Mathematics, 1 (1). pp. 50-63. ISSN 1829 - 1163

Barkhudaryan, Rafayel (2007) Convergence Acceleration of Eigenfunction Expansions of Some Boundary Value Problems. PhD thesis, Institute of Mathematics.

This list was generated on Sun Dec 17 14:09:13 2017 AMT.